• Sign in |
  • Radar Price Alert
  • Set your price and get alerted when they drop.

Best Prices on Gemini Pharmaceuticals- PlusPharma, Acetaminophen 500mg- Compare Lowest and Best Prices- Vitaminfix

Your one stop shop to find 1,000's of healthy products at the best price from our trusted sellers.
Alphabetic Brand Index:

Gemini Pharmaceuticals - PlusPharma, Acetaminophen 500mg, 100 Caplets

Gemini Acetaminophen is an anti-fever, anti-cold pain reliever. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

• Extra Strength
• Relieves headache
• Fever reducer
• Temporary relief of aches and pains


Tylenol ES provides temporary relief from common aches and pains, cold symptoms and can help reduce fever.

• Won't irritate stomach
• Non-habit forming
• Goes to work fast


  • Brand is Gemini Pharmaceuticals.
  • Dosage form is Caplets.
  • Potency is 500mg.
  • Quantity is 100.
  • Conditions and goals are Back Pain, Headache, Pain Relief.
  • Key ingredient is Acetaminophen.
  • Shop the rock bottom price online at:
    • 0
    • Save 100%
    Shop now
    Description

    Gemini Acetaminophen is an anti-fever, anti-cold pain reliever. Temporarily relieves minor aches and pains due to: headache, muscular aches; backache; arthritis; the common cold; toothache; menstrual cramps; temporarily reduces fever.

    • Extra Strength
    • Relieves headache
    • Fever reducer
    • Temporary relief of aches and pains


    Tylenol ES provides temporary relief from common aches and pains, cold symptoms and can help reduce fever.

    • Won't irritate stomach
    • Non-habit forming
    • Goes to work fast


    Reviews
     
     
    Ingredients
     
     
    Complete Supplement Facts Coming Soon!